# SDR CALA2010060100234

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N17614
- Make and model: Boeing 737524
- Aircraft serial: 27327
- Aircraft time: 42,314 hours, 22,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 65176884175
- Condition: Corroded
- Location: Sta 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LT ANGLE, STA 349 JUST AFT OF DRAIN AND ON UNDER SIDE HAS CORROSION.  R & R LT ANGLE REF SRM 51-40-02.
